Medical Advice On "Substance Abuse"



Dr. Vivek  Chail
Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. Taking cocaine two days earlier can increase the LFTs.  LFTs can also be raised due to many causes including liver infection, increased alcohol ... View thread »

Dr. Meeta  Airen
Hello, Welcome to icliniq.com. No, it will not cause any harm as it does not have an immediate effect. For further queries consult an obstetrician and gynaecologist online --> ... View thread »

Dr. Amiya  Kumar  Chattopadhyay
Hi, Welcome to icliniq.com. You were told by the attending cardiologist who did cardioversion, a life-saving measure, to avoid alcohol as it precipitates another AF (atrial fibrillation) especially after vomiting. Please say no to alcohol as AF can ... View thread »

Dr. Rakesh Kumar Bahunuthula
Hi, Welcome to icliniq.com. HIV (human immunodeficiency virus) infection is spread through the exchange of body fluids. Dried blood stains cannot transmit the virus. Artificial things, such as notes in your case cannot help to serve as a focus of ... View thread »

Dr. Diwakar  Sharma
Hi, Welcome to icliniq.com. I believe the use of the substance in your case has further worsened your anxiety. The symptoms you have described are suggestive of a heightened emotional state and commonly seen in association with anxiety. In order to ... View thread »

Dr. Eriol  Braholli
Hi, Welcome to icliniq.com. Obviously, you will have some complications of the chemical substance you have drunk. Mucosa of upper gastrointestinal and respiratory tract is more sensible to react against chemicals than the stomach. Also, you have ... View thread »

Dr. Rakesh  Mittal
Hi, Welcome to icliniq.com. Teens at that age indulge in many experimental things. I am not surprised at what you did. The question is whether your indulgence has put you at more risk of cancer? The answer is we do not now. With the available ... View thread »

Dr. Arul  Amuthan
Hi, Welcome to icliniq.com. Usually the mitochondrial toxicity (poisoning) occurs due to some natural toxins from animals and plants or synthetic. In current days, the mitochondrial toxicity is majorly due to synthetic chemicals as human destroyed ... View thread »

Dr. Sumit  Srivastava
Hi, Welcome to icliniq.com. Sorry for your father's condition. Your father is suffering from Wernicke's encephalopathy or Korsakoff syndrome. Chronic alcohol abuse lead to deficiency of vitamin thiamine. I would suggest you to take him to ER ... View thread »

Dr. Nidhi Jain Bukharia
Hi, Welcome to icliniq.com. First answer me few questions, so I would be able to come with some diagnosis. Does his behavior changes suddenly? How was he before that? Let me know if he shows symptoms like increase in activity, energy and speech ... View thread »